# SDR SIMA200209422

- Difficulty date: March 27, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 3830 · Waste Disposal System
- Part: Venturi
- Part number: S5368201500601
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND LAVATORY VENTURI TUBE CORRODED.  REPLACED LAVATORY VENTURI TUBE IAW SRM 51-25-02.  (M)
